# SDR DALA2015042002800

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 56,621 hours, 21,974 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Arced
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATING ON FLT 1922 ON 16APR15 PASSENGER NOTICED ARCING ON FLOOR OF 2R LAV AND SMELLED BURNING METAL. MAINTENANCE FOUND AN LED FLOOR LIGHT STRIP ASSEMBLY AT FAULT.  MAINTENANCE REMOVED THE LIGHT STRIP ASSEMBLY AND DEFERRED THE ITEM TO NEF 33-26-01 IAW LOG 7280699.  LP7280699.
